People

Dr Peng Liu

Lecturer
School of Mathematics, Statistics and Actuarial Science (SMSAS)
Dr Peng Liu

Profile

Qualifications

  • PhD Nankai University, (2015)

  • Master Nankai University, (2012)

  • Bachelor Zhengzhou University, (2009)

Appointments

University of Essex

  • Lecturer, School of Mathematics, Statistics and Actuarial Science, University of Essex (1/7/2020 - present)

Other academic

  • Postdoctoral Fellow, University of Waterloo, University of Waterloo (1/10/2018 - 30/6/2020)

  • Senior SNSF Researcher, University of Lausanne, University of Lausanne (1/7/2016 - 30/9/2018)

Research and professional activities

Research interests

Optimal reinsurance and decentralized insurance

Optimal reinsurance, peer to peer risk sharing, decentralized insurance

Open to supervise

Quantitative Risk Management (QRM)

Risk measures, risk sharing and risk aggregation with model uncertainty.

Open to supervise

Extreme Value Theory

Apply extreme value theory in actuarial science and queueing systems.

Mathematical Finance

Portfolio selection with model uncertainty

Teaching and supervision

Current teaching responsibilities

  • Finance and Financial Reporting (MA211)

  • Survival Analysis (MA216)

  • Stochastic Processes (MA319)

  • Capstone Project: Mathematics (MA829)

  • Capstone Project: Mathematics (MA830)

  • Capstone Project: Mathematics (MA831)

  • Advanced Capstone Project: Actuarial Science, Data Science or Mathematics (MA930)

Publications

Publications (2)

Fadina, T., Hu, J., Liu, P. and Xia, Y., Optimal reinsurance with multivariate risks and dependence uncertainty

Liu, P. and Wang, R., (2023). A duality between utility transforms and probability distortions

Journal articles (27)

Bai, L., Debicki, K. and Liu, P., Extremes of Gaussian random fields with non-additive dependence structure.

Liu, P., Risk sharing with Lambda value at risk. Mathematics of Operations Research

Chen, Y., Liu, P., Tan, KS. and Wang, R., (2023). Trade-off Between Validity and Efficiency of Merging P-Values Under Arbitrary Dependence. Statistica Sinica. 33 (2), 851-872

Fadina, T., Liu, P. and Wang, R., (2023). One axiom to rule them all: A minimalist axiomatization of quantiles. SIAM Journal on Financial Mathematics. 14 (2), 644-662

Debicki, K., Hashorva, E., Liu, P. and Michna, Z., (2023). Sojourn times of Gaussian random fields. ALEA : Latin American Journal of Probability and Mathematical Statistics. 20 (1), 249-289

Debicki, K., Hashorva, E. and Liu, P., (2023). Sojourns of fractional Brownian motion queues: transient asymptotics. Queueing Systems. 105 (1-2), 139-170

Chen, Y., Liu, P., Liu, Y. and Wang, R., (2022). Ordering and Inequalities for Mixtures on Risk Aggregation. Mathematical Finance. 32 (1), 421-451

Liu, P., Schied, A. and Wang, R., (2021). Distributional transforms, probability distortions, and their applications. Mathematics of Operations Research. 46 (4), 1490-1512

Liu, P., Wang, R. and Wei, L., (2020). Is the inf-convolution of law-invariant preferences law-invariant?. Insurance: Mathematics and Economics. 91, 144-154

Dȩbicki, K., Liu, P. and Michna, Z., (2020). Sojourn Times of Gaussian Processes with Trend. Journal of Theoretical Probability. 33 (4), 2119-2166

Ji, L., Liu, P. and Robert, S., (2019). Tail asymptotic behavior of the supremum of a class of chi-square processes. Statistics and Probability Letters. 154, 108551-108551

Bai, L. and Liu, P., (2019). Drawdown and Drawup for Fractional Brownian Motion with Trend. Journal of Theoretical Probability. 32 (3), 1581-1612

Cheng, D. and Liu, P., (2019). Extremes of spherical fractional Brownian motion. Extremes. 22 (3), 433-457

Dȩbicki, K. and Liu, P., (2019). The time of ultimate recovery in Gaussian risk model. Extremes. 22 (3), 499-521

Dȩbicki, K. and Liu, P., (2018). Extremes of nonstationary Gaussian fluid queues. Advances in Applied Probability. 50 (3), 887-917

Bai, L., Dȩbicki, K. and Liu, P., (2018). Extremes of vector-valued Gaussian processes with Trend. Journal of Mathematical Analysis and Applications. 465 (1), 47-74

Kosiński, KM. and Liu, P., (2018). Sample path properties of reflected Gaussian processes. Latin American Journal of Probability and Mathematical Statistics. 15 (1), 453-453

Liu, P. and Ji, L., (2017). Extremes of locally stationary chi-square processes with trend. Stochastic Processes and their Applications. 127 (2), 497-525

Dȩbicki, K., Hashorva, E. and Liu, P., (2017). Uniform tail approximation of homogenous functionals of Gaussian fields. Advances in Applied Probability. 49 (4), 1037-1066

Dȩbicki, K., Liu, P., Mandjes, M. and Sierpińska-Tułacz, I., (2017). Lévy-driven GPS queues with heavy-tailed input. Queueing Systems. 85 (3-4), 249-267

Dȩbicki, K., Hashorva, E. and Liu, P., (2017). Extremes of Gaussian random fields with regularly varying dependence structure. Extremes. 20 (2), 333-392

Dȩbicki, K., Hashorva, E. and Liu, P., (2017). Extremes ofγ-reflected Gaussian processes with stationary increments. ESAIM: Probability and Statistics. 21, 495-535

Liu, P., Zhang, C. and Ji, L., (2017). A note on ruin problems in perturbed classical risk models. Statistics & Probability Letters. 120, 28-33

Liu, P. and Ji, L., (2016). Extremes of chi-square processes with trend. Probability and Mathematical Statistics. 36, 1-20

Dębicki, K. and Liu, P., (2016). Extremes of stationary Gaussian storage models. Extremes. 19 (2), 273-302

Liu, P., Hashorva, E. and Ji, L., (2015). On the γ-reflected processes with fBm input*. Lithuanian Mathematical Journal. 55 (3), 402-412

Shi, Y., Liu, P. and Zhang, C., (2013). On the compound Poisson risk model with dependence and a threshold dividend strategy. Statistics & Probability Letters. 83 (9), 1998-2006

Contact

peng.liu@essex.ac.uk
+44 (0) 1206 876438

Location:

2.526, Colchester Campus

More about me